Alert archive / Iowa / Flash Flood Warnings in 2020

Flash Flood Warning 2, NWS Quad Cities, IA

May 14, 2020Henry County, Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this flash flood warning at May 14, 2020, 9:37 PM CDT for Henry County, Jefferson County, Van Buren County, Iowa. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2020, 9:37 PM CDT (02:37 UTC)
Expired
May 15, 2020, 2:44 AM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Henry County, IA, Jefferson County, IA, Van Buren County, IA

The radar

The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 10:52 PM CDTHEAVY RAIN 3.51 Nnw Selma, IA24 HOUR RAIN AMOUNTS.
May 14, 11:00 PM CDTFLASH FLOOD3 N Libertyville, IATRAINED SPOTTER REPORTED CEDAR CREEK CAME OUT OF ITS BANKS FLOODING NEARBY LOW LYING AREAS.
May 14, 11:00 PM CDTHEAVY RAIN 1.142 Nnw Oakland Mills, IAEVENING RAINFALL TOTAL AS OF 11 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
281 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

606 
WGUS53 KDVN 150237
FFWDVN
IAC087-101-177-150830-
/O.NEW.KDVN.FF.W.0002.200515T0237Z-200515T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
937 PM CDT Thu May 14 2020

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Henry County in southeastern Iowa...
  Northern Van Buren County in southeastern Iowa...
  Jefferson County in southeastern Iowa...

* Until 330 AM CDT.

* At 933 PM CDT, Doppler radar indicated up to two inches of rain 
  have already fallen. Flash flooding is ongoing or expected to 
  begin shortly. Expect flooding of low lying areas, creeks and 
  streams in the next few hours, especially over areas with already 
  very saturated grounds.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Fairfield, Mount Pleasant, New London, Winfield, Wayland, Batavia,
  Birmingham, Salem, Libertyville, Stockport, Lockridge, Maharishi
  Vedic City, Olds, Packwood, Hillsboro, Rome, Westwood, Mount Union,
  Pleasant Plain and Coppock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4116 9217 4116 9137 4081 9137 4081 9142
      4082 9218

FLASH FLOOD...RADAR INDICATED

$$

McClure
3 follow-up statements
436 
WGUS73 KDVN 150302
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1002 PM CDT Thu May 14 2020

IAC087-101-177-150830-
/O.CON.KDVN.FF.W.0002.000000T0000Z-200515T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry IA-Van Buren IA-Jefferson IA-
1002 PM CDT Thu May 14 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
HENRY...NORTHERN VAN BUREN AND JEFFERSON COUNTIES...

At 951 PM CDT, Doppler radar indicated areas of heavy rain with 
embedded thunderstorms across the warned area. 1 to 2 inches of rain 
have fallen, with the heaviest rainfall over northwest Jefferson 
near Abgindon and Packwood, and also from portions of far southwest 
Jefferson into northwest Van Buren from near Libertyville to Selma. 
Additional heavy rainfall of 1 to 2 inches will be possible. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4116 9217 4116 9137 4081 9137 4081 9142
      4082 9218

FLASH FLOOD...RADAR INDICATED

$$

McClure
377 
WGUS73 KDVN 150541
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1241 AM CDT Fri May 15 2020

IAC087-101-177-150830-
/O.CON.KDVN.FF.W.0002.000000T0000Z-200515T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry IA-Van Buren IA-Jefferson IA-
1241 AM CDT Fri May 15 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
HENRY...NORTHERN VAN BUREN AND JEFFERSON COUNTIES...

At 1241 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

This includes the following streams and drainages...
Williams Creek, Holcomb Creek, Buffington Creek, Coppers Creek,
Phillips Creek, South Walnut Creek, East Fork Crooked Creek, Wolf
Creek, Little Creek, Mitchell Creek, Rock Creek, Vesser Creek, Little
Cedar Creek, Cedar Creek, Shawnee Creek, East Branch Lick Creek,
Competine Creek, Stump Creek, Crooked Creek, Jones Branch, Brandywine
Creek, Coon Creek, Walnut Creek, Honey Creek, Summer Creek, North Big
Creek, Prairie Creek, Troy Creek, Fish Creek and Lick Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4116 9217 4116 9137 4081 9137 4081 9142
      4082 9218

FLASH FLOOD...RADAR INDICATED

$$

Gibbs
888 
WGUS73 KDVN 150744
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
244 AM CDT Fri May 15 2020

IAC087-101-177-150754-
/O.CAN.KDVN.FF.W.0002.000000T0000Z-200515T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry IA-Van Buren IA-Jefferson IA-
244 AM CDT Fri May 15 2020

...THE FLASH FLOOD WARNING FOR HENRY...NORTHERN VAN BUREN AND
JEFFERSON COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4116 9217 4116 9137 4081 9137 4081 9142
      4082 9218

$$

Gibbs

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 14, 6:44 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, May 14, 6:44 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
644 PM CDT Thu May 14 2020

...00z AVIATION UPDATE...

.SYNOPSIS...
Issued at 325 PM CDT Thu May 14 2020

Latest mesoanalysis sfc boundary to H925 MB boundary slope draped
from southwest IA, to northwest of Iowa City and to near Freeport in
northwest IL. A colder sfc push/front was noted acrs the eastern
Dakotas into southwest MN. Important focus line of the H85 to H7 MB
front getting hi-lighted nicely by linear cloud and convection arc
seen on VIS satellite/88D regional loops from acrs southwest IA, to
up along and north of the I80 corridor locally. Increasing sfc CAPEs
gradient acrs far southern IA, while a plume of MUCAPEs extended
further north acrs the southern third of IA and into west central
IL, aided by some breaks in the cloud cover in those areas. This
while a large MUCAPE pool lurked acrs KS and western MO with 25-35
KT H85 MB jet feed from those regions aimed at the elevated
boundaries.

&&

.SHORT TERM...(Late Afternoon through Tonight)
ISSUED AT 325 PM CDT Thu May 14 2020

Tonight...As an upper level wave seen on water vapor loop acrs
northeast ND, as well as increasing south flank upper jet streak
pushing 100 KTs shuttles acrs MN into northwest WI, approaching right
entrance deep lift effect to commence strong storms acrs central
into eastern IA, as well as eventually northwest IL as the late
afternoon and evening progresses. But right now seems some capping
aloft by EML keeping a lid on convection development acrs northern
MO into southern IA. Veering H85 MB flow full of MUCAPEs from the
southwest to align nearly parallel to prime elevated boundaries
along I80 and to even the Hwy 30 corridor acrs the local CWA. These
areas may have strong convection with pooling precipital water
feed(PWATs) of 1.5 to 1.8 inches into them, thus the concern of
training elevated storms producing heavy rainfall at rates of 1-2+
inches an hour supports the idea of the earlier issued flash flood
watch north of I80. Also tried to cover the swaths of heavy rainfall
of 1-2 inches that occurred last night. Again, with the idea of the
LLJ nearly parallel to the front, the THTA-E/moisture feed should be
continually pumping in to the boundary, with efficient rainfall
expected. again as noted on earlier updates, locations that have
hilly topography acrs northwest IL and extreme east central IA also
included in the watch. As for the south, drier antecedent conditions
make the watch more marginal in far southeast IA/northeast MO, but
those areas also expected to get mature storms that either develop
in those areas this evening, or migrate south off the boundaries and
dump high PWAT airmass rainfall rates as they progress. Thus can't
rule out the need for at least and isolated flash flood warning in
the southern CWA later tonight, so the flash flood watch issuance
all the way to the south. Worried that some additional 1-3 or even 4
inch rainfall amounts possible tonight along the I80 to hwy 30
corridors along the elevated boundaries, as well as convergent zone
from southwest of Washington IA to Kewanee IL.

As for severe threat, seems more likley acrs the southern third of
the DVN CWA where better chance of sfc based storms in higher CAPE
fields with adequate shear are located. But an elevated hailer
possible north of I80 this evening along active boundary zones.
Agree that damaging winds the primary sfc based threat south of I80,
but hail and an isolated tornado also possible taking into account
the afternoon CAPE build up and LCL heights.

Late tonight as the main cool front sags south and before post-
frontal northwest flow increases, there may be a fog threat north of
I80 into early Friday morning. Undercut the loaded-blend low temps
some for tonight, especially in the north.

.LONG TERM...(Friday through next Thursday)
ISSUED AT 325 PM CDT Thu May 14 2020

Friday...Post frontal ridging to make for a decent day, and will
make the period mainly dry through late Friday night.

Saturday and Sunday...Main feature this period will be another large
cut off low traversing the upper Midwest into the GRT LKS. Early
signs of another round of high PWAT feed up off the gulf into the
feature may fuel moderate to heavy rainfall producing showers and
some thunderstorms late Sat and especially Sat night. Heavy def zone
rains may fall out to the north acrs MN into WI, while locally we
may have to watch for strong thunderstorms looking at synoptic scale
storm features. But instability fields look marginal right now for
Sat afternoon, and if bulk of the event occurs Sat night these may
act as limitations for severe storm potential.

Monday through Thursday...To be brief, central CONUS omega block
with building thermal ridge to make for a mainly dry and warming
trend as the week progresses. But some signs of northeast cooling
boundary layer flow from the great lakes, or easterly back flow
from eastern CONUS cut- off low complex limiting a better warm-up
Monday, and again possibly Thu. But an 80 degree reading still
possibly in there somewhere during the mid week period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 626 PM CDT Thu May 14 2020

Clusters of showers and thunderstorms will be making their way in
from the west, or developing acrs the area this evening. Thus
variable CIGs and VSBYs from deteriorating to MVFR or even
passing bouts of IFR as the heavier cells pass by. With a sfc
boundary undulating along the I80 corridor, sfc wind fields are
chaotic but light for now. Higher and more variable gusts possible
with the storms especially at MLI and BRL where they will have a
chance to be sfc based. Severe storms possible at BRL this
evening, with heavy rain reduced VSBYs and lowered CIGs to IFR
possible at all sites. Storm activity to wane after 1 AM from
northwest-to- southeast. Before north to northwest sfc winds
behind the front increase, there will be the chance for IFR to
LIFR fog in the north at CID, DBQ, and possibly MLI after midnight
through around 7 AM Friday morning, before north winds increase
and mix out the low VSBYs. Rest of the day VFR with improved CIGs
and VSBYs with north sfc winds 7-12 KTs.

&&

.HYDROLOGY...
Issued at 325 PM CDT Thu May 14 2020

Heavy rains last night were absorbed for the most part, though has
resulted in saturating the top layers of soil in locations north of
Highway 34. The expected rains tonight will cause significant rises
on tributary rivers, but at this point the main river expected to
have impacts exceeding flood stage is the Rock River in Illinois.
While if we get the expected rains, it should reach Minor flood
stage, we will initially go with a watch for Joslin and Moline in
that should rain maximize over the region, we could catch that on
the evening forecast update, and go moderate with the warning right
out of the gate, rather than stair step it up. Again, this is a
watch going out now, then a more accurate warning issuance
potentially later this evening.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Friday morning for Cedar-Clinton-Des
     Moines-Henry IA-Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-
     Louisa-Muscatine-Scott-Van Buren-Washington.

IL...Flash Flood Watch through Friday morning for Bureau-Carroll-
     Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
     Putnam-Rock Island-Stephenson-Warren-Whiteside.

MO...Flash Flood Watch through Friday morning for Clark-Scotland.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...12
HYDROLOGY...Ervin
Hazardous weather outlook, May 14, 4:20 PM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
420 PM CDT Thu May 14 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
420 PM CDT Thu May 14 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms are likely through tonight. Some of the storms may
be severe, especially for areas south of Interstate 80. The
primary threats are large hail and damaging winds, although an
isolated tornado is also possible. Heavy rainfall will be a more
widespread threat, with swaths of 1 to 3 inch amounts possible
where the storms are repetitive. This heavy rain will bring the
threat for flash flooding, especially across areas that already
received heavy rain last night and early this morning. Much of
the area is in a Flash Flood Watch from now through Friday
morning.

More heavy rain may produce at least some within bank rises on
area rivers. The Rock River will be the most susceptible to
rising near the flood stage by the weekend, if more heavy rainfall
falls on that basin.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Periods of showers and thunderstorms are possible Saturday
through Sunday. Heavy rainfall will be possible by Saturday night.
It is still too early to determine the severe weather potential
from the Saturday night storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely for portions of the Outlook Area
through tonight.

12

In the hours before

Local storm report, May 14, 7:34 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
734 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     3 SSW DELTA             41.28N 92.35W
05/14/2020                   KEOKUK             IA   PUBLIC

            TREES AND POWER LINES DOWN. MACHINE SHED
            BLOWN INTO ROAD. TIME ESTIMATED BASED ON
            RADAR.

&&

ZU
Local storm report, May 14, 7:42 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
742 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 E RICHLAND            41.19N 91.98W
05/14/2020                   KEOKUK             IA   TRAINED SPOTTER

            4 INCH DIAMETER BRANCH DOWN. SPOTTER
            ESTIMATED WINDS FROM THE RFD TO BE NEAR 75
            MPH. TIME ESTIMATED.

&&
Local storm report, May 14, 8:11 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     BRIGHTON                41.17N 91.82W
05/14/2020                   WASHINGTON         IA   AMATEUR RADIO

            5 INCH LIMB DOWN. SOME DITCHES ARE FILLING
            UP AND SOME STREETS HAVE 2 INCHES OF WATER
            ON THEM. TIME ESTIMATED.

&&
Local storm report, May 14, 8:16 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
816 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     1 W DELTA               41.32N 92.35W
05/14/2020                   KEOKUK             IA   CO-OP OBSERVER

            LARGE BUILDINGS DAMAGED. POWER LINES AND
            TREES DOWN. TIME ESTIMATED.

&&
Local storm report, May 14, 8:17 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     BRIGHTON                41.17N 91.82W
05/14/2020                   WASHINGTON         IA   AMATEUR RADIO

            LARGE TREE UPROOTED AND FELL ONTO A HOUSE.
            TIME ESTIMATED.

&&
Local storm report, May 14, 9:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
900 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     LIGHTNING        4 E IOWA CITY           41.66N 91.46W
05/14/2020                   JOHNSON            IA   TRAINED SPOTTER

            LIGHTNING HIT A TRANSFORMER DOWNING POWER
            LINES NEAR THE INTERSECTION OF COURT AND
            TAFT. TIME ESTIMATED.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:24 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk, Washington51 min
May 14, 7:39 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Louisa, Washington36 min
May 14, 8:11 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Louisa, Washington49 min
May 14, 8:36 PM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine39 min
May 14, 9:12 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott33 min
May 14, 9:27 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee33 min
May 14, 10:42 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren33 min
May 15, 3:00 AM CDTDense Fog AdvisoryDVNBenton, Buchanan, Cedar, Delaware, Dubuque, Iowa and 8 more4 hr

Nearby

Flash Flood Warnings in Iowa, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.